Testing parametric versus semiparametric modelling in generalized linear models

Mammen, Enno ; Härdle, Wolfgang ; Müller, Marlene

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Journal of the American Statistical Association : JASA
Volume: 93
Issue number: 444
Page range: 1461-1474
Place of publication: Alexandia, Va
Publishing house: Assoc.
ISSN: 0162-1459 , 1537-274X
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item